# SDR DL757071212

- Difficulty date: September 15, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 57,849 hours, 26,939 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Support Fitting
- Condition: Migrated
- Location: Nr1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHINGS MIGRATED IN NR 1 PYLON WING AND STRUT SUPPORT FITTINGS FOR UPPER LINK.  BUSHINGS REPLACED PER EA 06-075079-03 AND ERA 464036-14.
